Excedrin Migraine OverdoseMany people trust Excedrin Migraine medicine to treat their migraines. Usually this is safe, but don’t be fooled, if you do not follow the dosing instructions exactly, it is possible to overdose. While an overdose usually won’t kill you, it can make you sick. In fact, it is not uncommon for the symptoms of an overdose to last a few days or more. How do you know if you are experiencing an overdose?

For starters, you should look for any changes in your vital signs. If you notice drastic changes in your pulse, breathing, blood pressure, or temperature you should seek medical attention. Another sign that it is time to seek medical attention is chest pain, if you are having any type of pain in your chest it could be a sign of cardiac or pulmonary lesions. Other symptoms of an overdose include confusion, drowsiness, vomiting, or possibly even coma. It is also not uncommon for changes in the temperature of the skin to take place. Your skin might be hot and dry or cool and sweaty.

But one of the most dangerous signs of an overdose is changes in breathing. When your breathing becomes too rapid, too deep, or too shallow, you should watch carefully for other symptoms. When changes in breathing are related to an overdose, it is not uncommon to have nausea, vomiting, abdominal pain, and diarrhea. It is even possible to start vomiting blood, which is an indicator that your condition has become very serious.

Remember, even over the counter medications have the power to cause major organ damage. Aspirin for instance can easily affect your liver. If you are showing any of these more dangerous signs of an overdose and you do not seek help, it is very possible that you can die. Even if you don’t think that you have overdosed, but you are having these symptoms after taking Excedrin, you should still go to see a doctor. The last thing you want is to take a chance that you are in danger.  Excedrin migraine is a great medication but make no mistake over the counter drugs can be dangerous if not taken carefully.